# SDR CO1Y200800005

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Filed by: Leonardo S.P.A. - Aeronautics Division - Aircraft, repair station CO1Y067K
- Aircraft: N725BC
- Make and model: Doug MD-11
- Aircraft serial: 48503
- Aircraft time: 53,001 hours, 10,332 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: AFA3805505
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR ON CTR CARGO DOOR FWD LWR CORNER.
